# SDR CALA2015051100381

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 60,536 hours, 8,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 141295
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, SEAT 21F RT EMER LIGHT INOPERATIVE.  REPLACED BATTERY FOR EMER LIGHT AT SEAT 21F RT IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD IAW AMM 33-51-07-201-022-005- 0-01.
